, Volume 13, Issue 4, pp 435–440

Fractionally colouring total graphs

  • K. Kilakos
  • B. Reed

DOI: 10.1007/BF01303515

Cite this article as:
Kilakos, K. & Reed, B. Combinatorica (1993) 13: 435. doi:10.1007/BF01303515


Bchzad and Vizing have conjectured that given any simple graph of maximum degree Δ, one can colour its edges and vertices with Δ+2 colours so that no two adjacent vertices, or two incident edges, or an edge and either of its ends receive the same colour. We show that for any simple graphG, V(G)ϒE(G) can be fractionally coloured with Δ+2 colours.

AMS subject classification codes (1991)

05 C 15 05 C 70 90 C 10 

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • K. Kilakos
    • 1
  • B. Reed
    • 2
  1. 1.Dept de Mathématique et d'InformatiqueUniversitá du Quebéc à montréalCanada
  2. 2.Department of MathematicsCarnegie Mellon UniversityUSA

Personalised recommendations